Previous |  Up |  Next


Title: The existence of a solution of a nonlinear boundary value problem (English)
Author: Greguš, Michal, Jr.
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 30
Issue: 2
Year: 1980
Pages: 127-132
Category: math
MSC: 34B15
MSC: 34B27
idZBL: Zbl 0445.34003
idMR: MR587237
Date available: 2009-09-25T09:06:14Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] HARTMAN P.: Ordinary diffeгential equation.John Wiley and sons, New York-London-Sydney 1964. MR 0171038
Reference: [2] ŠILOV G. J.: Matematická analýza.Alfa, Bгatislava 1974.
Reference: [3] YOSIDA K.: Functional analysis.Springeг-Verlag, Berlin-Heidelberg-New York 1968. MR 0239384
Reference: [4] COLLATZ L.: Pгoblémy chaгakteristických hodnôt s technickými aplikáciami.SVTL, Pгaha 1965.
Reference: [5] ĎURIKOVIČOVÁ M.: On the existence of solution of a singular boundaгy value problem.Mat. Čas., 23, 1973, 34-39. MR 0324122


Files Size Format View
MathSlov_30-1980-2_4.pdf 686.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo